# SDR IPXA2015052789476

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 14,251 hours, 9,979 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30014001
- Part serial: 2084
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, LT HORIZONTAL STABILIZER UPPER SKIN WAS DENTED BETWEEN FT AND AUX SPAR, 67" FROM INBD END AND 19" FROM FT SPAR.  REPAIRED DAMAGE IAW 51-70-10. REPAIR 4, FIGURE 201 AND 51-70-10-2R.
